# SDR CA121001001

- Difficulty date: September 28, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 767-38E
- Engine: Ge CF680C2B6F
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Contaminated
- Location: Recirculation
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) APPROXIMATELY 1 HR AFTER DEPARTURE, IN CRUISE THE CREW ADVISED THERE WAS AN UNUSUAL ODOR IN THE CABIN.  AFTER DISCUSSION WITH MAINTENANCE, THE CREW ADVISED THE ODOR WAS GROWING AND THE CREW ELECTED TO RETURN.  THE FLIGHT WAS NOT EXPECTED TO BE OVERWEIGHT AT LANDING AND NO EMERGENCY DECLARED.  CHANGED RECIRCULATION AIR FLITER, L, R IAW AMM 21-25-02, PB 401.  INSPECTED AFT AND FWD CARGO AS WELL BEHIND BULK CARGO AFT PANEL, NO FAULTS NOTED.  INSTALL BULK CARGO AFT PANEL.  RAN PACKS AND RECIRC FANS. NO SMELL.
